Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 22, 2015, 3:15 AM PST. It took effect at Jan 23, 2015, 9:00 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2015, 3:15 AM PST (11:15 UTC)
- In effect from
- Jan 23, 2015, 9:00 AM PST
- Expired
- Jan 24, 2015, 9:00 PM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
613 WHUS76 KEKA 221115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 AM PST THU JAN 22 2015 PZZ470-475-221915- /O.NEW.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 AM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
11 follow-up statements
765 WHUS76 KEKA 221654 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PST THU JAN 22 2015 PZZ470-475-230100- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
599 WHUS76 KEKA 222232 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PST THU JAN 22 2015 PZZ455-230645- /O.EXB.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST SATURDAY. * SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-230645- /O.EXA.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST SATURDAY. * SEAS...W SWELL BUILDING TO 11 FT AT 16 SECONDS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-230645- /O.EXT.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
434 WHUS76 KEKA 230500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST THU JAN 22 2015 PZZ450-231300- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY FRIDAY EVENING. THE SWELL WILL SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-231300- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY FRIDAY NIGHT. THE SWELL WILL SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-231300- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY FRIDAY. THE SWELL WILL SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
355 WHUS76 KEKA 231056 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PST FRI JAN 23 2015 PZZ450-231900- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 256 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS EVENING. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-231900- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY TONIGHT. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-231900- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS THIS MORNING. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
678 WHUS76 KEKA 231635 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PST FRI JAN 23 2015 PZZ450-240045- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS EVENING. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-240045- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY TONIGHT. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-240045- /O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS TODAY. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
888 WHUS76 KEKA 232232 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PST FRI JAN 23 2015 PZZ450-240645- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS EVENING. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-240645- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY TONIGHT. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-240645- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
447 WHUS76 KEKA 240456 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PST FRI JAN 23 2015 PZZ450-241300- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-241300- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 856 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-241300- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE OVER THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
762 WHUS76 KEKA 241033 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PST SAT JAN 24 2015 PZZ450-241845- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 233 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-241845- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 233 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL PEAK TODAY AND GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-241845- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL PEAK TODAY AND GRADUALLY SUBSIDE EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
429 WHUS76 KEKA 241632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PST SAT JAN 24 2015 PZZ450-242300- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 832 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-250045- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL PEAK TODAY THEN GRADUALLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-250045- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL PEAK TODAY THEN GRADUALLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
747 WHUS76 KEKA 242236 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PST SAT JAN 24 2015 PZZ450-242345- /O.EXP.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 PM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ455-250500- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 PM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-250500- /O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS. THE LONG PERIOD WAVE WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
178 WHUS76 KEKA 250459 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PST SAT JAN 24 2015 PZZ455-470-475-250600- /O.EXP.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WESTERLY SWELL WILL CONTINUE TO SUBSIDE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 1:23 PM PST, 13 hours 52 minutes earlier.
Area forecast discussion, Jan 21, 1:23 PM PST, 13 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 123 PM PST WED JAN 21 2015 .SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY WEATHER CONDITIONS THROUGH THE WEEKEND. && .DISCUSSION...AN UPPER RIDGE AXIS WILL SHIFT EASTWARD TONIGHT. A WEAK MID LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA TONIGHT AND GENERATE CONSIDERABLE HIGH AND MID CLOUDS. FOG AND LOW CLOUD DEVELOPMENT IN THE INTERIOR VALLEYS SHOULD BE DISRUPTED SOME TONIGHT BY THE DECREASE IN LONGWAVE COOLING. CONFIDENCE IS NOT HIGH COASTAL AREAS WILL SEE A RAMP UP IN LOW CLOUDS OR FOG AS THE NORTH FLOW DIMINISHES OVER THE WATERS. FOR NOW WILL MAINTAIN A MOSTLY PERSISTENCE FORECAST. RIDGE ALOFT WILL SPRING BACK ON THU AS THE S/W TROUGH HEADS OFF TO THE SE. GFS AND ECMWF CONTINUE TO SHOW HIGH LEVEL RH SPILLING OVER THE RIDGE FROM TIME TO TIME ON FRI. THUS WE WILL PROBABLY SEE MORE HIGH CLOUDS. THE AIR ALOFT WILL BEGIN TO WARM ON FRIDAY. THIS WARMING TREND WILL CONTINUE INTO SAT AS THE RIDGE BUILDS OVER THE AREA. FOG AND LOW CLOUD IN THE INTERIOR VALLEYS WILL CONTINUE TO BE A NIGHTLY OCCURRENCE THROUGH THE WEEKEND. SO CONFIDENCE THE VALLEYS WILL WARM UP SUBSTANTIALLY REMAINS LOW. THE UPPER ELEVATIONS AND MID SLOPES WILL SEE GOOD WARMING WITH AFTERNOON HIGHS IN THE 70S. THE BEST CHANCE FOR A WARM UP AT THE COAST LOOKS TO BE ON SUNDAY AS EAST- SOUTHEAST FLOW DEVELOPS. RIDGE ALOFT WILL START TO SHIFT EASTWARD ON MONDAY AS A TROUGH APPROACHES 130W. BOTH THE GFS AND ECMWF WERE IN GOOD AGREEMENT SHOWING AN UPPER TROUGH APPROACHING 130W BY TUE. BOTH MODELS INDICATE DECENT PWATS RAMPING UP TUE INTO TUE NIGHT AS SOUTHERLY FLOW AND WEAK WARM AIR ADVECTION DEVELOPS. WILL CONTINUE WITH A CHANCE OR SLIGHT CHANCE OF SHOWERS. IT DOES RESEMBLE A SUMMER TIME THUNDERSTORM FLOW PATTERN. BOTH MODELS DRIVE THE MAIN TROUGH TOWARD THE COAST BY MID WEEK. STAY TUNED AS WE JUST MIGHT SEE SOME MORE WET WEATHER BEFORE THE END OF THE MONTH. && .AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE THROUGH THIS EVENING AT KCEC, KACV AND KUKI. SOME HIGH CLOUDS WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL OCCUR OVERNIGHT AT KCEC, KACV AND KUKI. PATCHY FOG WILL DEVELOP OVERNIGHT AT KUKI REDUCING CEILINGS AND/OR VISIBILITIES TO MVFR AND IFR CONDITIONS. VFR CONDITIONS WILL CONTINUE AT KCEC AND KACV THROUGH THURSDAY. && .MARINE...A HIGH PRESSURE SYSTEM WILL PERSIST OVER THE REGION THIS WEEK. THE HIGH PRESSURE SYSTEM WILL MAINTAIN LIGHT NORTHERLY WINDS ACROSS THE WATERS THROUGH SATURDAY. WEST TO NORTHWEST SWELLS WILL PROPAGATE ACROSS THE WATERS THROUGH MONDAY. THE SWELLS WILL BEGIN TO INCREASE THURSDAY AFTERNOON. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS ALL THE WATERS FRIDAY THROUGH SATURDAY AND ACROSS THE NORTHERN OUTER WATERS THROUGH SUNDAY DUE TO THE SEAS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 21, 3:40 AM PST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 340 AM PST WED JAN 21 2015 CAZ001>004-076-221145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 340 AM PST WED JAN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.